# SDR CA110228008

- Difficulty date: February 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Component: Powerplant Syst, Pwc, EQUIPMENT
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE, RUNAWAY/IFSD SHORTLY AFTER TAKEOFF, THE CREW REPORTED ENGINE UNCOMMANDED POWER INCREASE, THE POWER LEVER WAS RETARDED WITH NO EFFECT.  THE PILOT ELECTED TO RETURN TO AIRPORT, SHUTDOWN ENGINE DURING APPROACH AND PERFORMED AN UNEVENTFUL DEAD STICK LANDING.  LOCAL MFG FSR WILL PARTICIPATE IN ENGINE INSTALLATION PRELIMINARY EXAMINATION PRIOR TO ENGINE REMOVAL. IT HAS BEEN REQUESTED THAT ENGINE BE SENT TO MFG PLT 5 FOR INVESTIGATION.
